Rising CA125 after COVID vaccinations - My Ovacome

My Ovacome

14,706 members17,268 posts

Rising CA125 after COVID vaccinations

JanL100 profile image
JanL100

Hi everyone,

I have been receiving treatment for ovarian cancer for 16 months now, and after chemotherapy and radical debulking surgery I am now taking Niraparib. My CA125 was a steady 27 until I had my first COVID jab, when it started to rise. It went to 33,42,53. Then I had my second jab and it rose to 119 in just over a week. Six weeks after the second jab it is now 232. My CT scans show no changes though so I am wondering if the jab could have affected the CA125, the oncologist is mystified. I just wondered if this has happened to anyone else? Any comments would be much appreciated. Thanks.

17 Replies

Hi there. A lot of women are seeing an increase in their numbers after the Covid jab. It generally decreases back down on the next blood test. My mums has gone to 27 from 19. She is due the next blood test in a few weeks.

I know that’s not much help but an insight into my mums results so far.

I hope you get some answers soon.

JanL100 profile image
JanL100 in reply to N-A-58

Hi N-A-58. Thank you so much for your reply, that’s very helpful. Best wishes to your mum.

Hi - my PET scan was clear and my ca125 was 8 in March - it increased to 10 in April after first Pfizer vaccine - then to 17 in May after the second vaccine. I also started Olaparib in April. My oncologist said she feels it is likely combo of inflammation from both the vaccines and PARP. I’m anxious but hopeful. Good thoughts that we both soon see our ca125 lower!!

JanL100 profile image
JanL100 in reply to ElayneZ

Hi ElayneZ. Thank you so much, that’s very reassuring. I’ll keep everything crossed for us both.

Hi, Following Pfizer vaccine, mine went from, 10 to 12, 17, & then 28. Iam on the parp Rubraca. Tomorrow I am due a blood test, and result on Thursday, so fingers crossed. I hope things improve for you.

JanL100 profile image
JanL100 in reply to Caleda4

Thank you Caleda, that’s very reassuring to know. I’ll keep my fingers crossed for you tomorrow and Thursday.

Caleda4 profile image
Caleda4 in reply to JanL100

Thank you

Hi there, mine has been pretty stable on the whole when I had the vaccines, but did rise a couple of points too. However, I had Covid in April of last year and it went from 18 to 39 in the period of around a month. As my symptoms finally resolved with the Covid, my CA 125 went back down to normal again, over a period of around 4-6 weeks. I do believe the jabs may well be responsible.

All the best

Denise xxx

JanL100 profile image
JanL100 in reply to Frenchhouse3

Hi Denise. Thank you for this it’s very reassuring. I hope you’ve fully recovered from the Covid. Best wishes.

Frenchhouse3 profile image
Frenchhouse3 in reply to JanL100

Hi Jan, I was rough with it for well over a month but thankfully, no after effects. The worse thing at the time was my CA125 going up, it really scared me. However, I was so happy when it started to gradually recede.

Xxx

Mine have gone sky high since the first jab. Three months later they are starting to creep down a little. Getting a scan at the end of the month to see what is happening with cancers. I am also on Niraparib. Best wishes to you x

Thank you Cumbrianlass5. It’s reassuring to know that it’s not just happening to me. Best wishes for your scan.

Many thanks. all best wishes to you too x

Mine went up slightly after my jab, but came down on next blood test. I am due another blood test at the end of June and had my 2nd Jab about a month ago . So lm hoping its not done anything on this 2nd jab. But l honestly dont think its anything to worry about. SheilaFxxx

JanL100 profile image
JanL100 in reply to Realistic

Thank you.

Jan - mine has been going up also.

I finished Chemo on October and been on 200mg of Niraparib since early December. It ticked up in very small increments until the first jab then doubled then doubled again.

I am on 4 weekly blood tests so get regular readings. I had a CT scan a few weeks ago which was clear apart from one of the lymph nodes which may be inflamed because of the vaccine (I hope).

I have since had the second jab and am waiting on my bloods from yesterday but expect a further rise which I hope is not a recurrence. ❤️

JanL100 profile image
JanL100 in reply to YDLSmyth

Hi, thank you for your reply. It sounds as though we have the same issues. Good luck with your results. It’s definitely starting to look like the jab is the problem 🤞🏻

You may also like...